RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 3, Pages 85–102 (Mi msb23)  

This article is cited in 8 scientific papers (total in 8 papers)

On the magnitudes of deviations and spreads of meromorphic functions of finite lower order

I. I. Marchenko


Abstract: We investigate the influence that the number of maximum modulus points of a meromorphic function on the circle $|z|=r$ has on the magnitudes of growth and value distribution. Sharp estimates are obtained for the corresponding magnitudes.

Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:3, 391–408

Bibliographic databases:

UDC: 517.56
MSC: Primary 30D35; Secondary 30D30
Received: 10.09.1993

Citation: I. I. Marchenko, “On the magnitudes of deviations and spreads of meromorphic functions of finite lower order”, Mat. Sb., 186:3 (1995), 85–102; Sb. Math., 186:3 (1995), 391–408

Citation in format AMSBIB
\Bibitem{Mar95}
\by I.~I.~Marchenko
\paper On the magnitudes of deviations and spreads of meromorphic functions of finite lower order
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 3
\pages 85--102
\mathnet{http://mi.mathnet.ru/msb23}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331810}
\zmath{https://zbmath.org/?q=an:0854.30023}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 3
\pages 391--408
\crossref{https://doi.org/10.1070/SM1995v186n03ABEH000023}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ92200006}


Linking options:
  • http://mi.mathnet.ru/eng/msb23
  • http://mi.mathnet.ru/eng/msb/v186/i3/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Marchenko, “Growth of entire and meromorphic functions”, Sb. Math., 189:6 (1998), 875–899  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. I. Marchenko, “On asymptotic values of entire functions”, Izv. Math., 63:3 (1999), 549–560  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. I. Marchenko, “On the Shea estimate for the magnitude of deviation of a meromorphic function”, Russian Math. (Iz. VUZ), 2000, no. 8, 44–49  mathnet  mathscinet  zmath  elib
    4. Marchenko I.I., Szkibiel A., “On Strong Tracts of Subharmonic Functions of Infinite Lower Order”, Ann. Pol. Math., 92:3 (2007), 275–284  crossref  mathscinet  zmath  isi
    5. E. Ciechanowicz, I.I. Marchenko, “On deviations and strong asymptotic functions of meromorphic functions of finite lower order”, Journal of Mathematical Analysis and Applications, 2011  crossref
    6. Kaluzhynova L., Marchenko I., “On Deviations, Defects and Asymptotic Functions of Meromorphic Functions”, Ann Acad Sci Fenn Math, 36:2 (2011), 603–619  isi
    7. Ewa Ciechanowicz, “Maximum modulus points of meromorphic functions and Valironʼs defect”, Electronic Notes in Discrete Mathematics, 43 (2013), 69  crossref
    8. Wu N. Xuan Z., “On the Growth of Holomorphic Curves”, Kodai. Math. J., 37:2 (2014), 285–302  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:113
    Full text:35
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019